# SDR YENA20151218649

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N535JB
- Make and model: Airbus A320-232
- Aircraft serial: 1739
- Aircraft time: 54,306 hours, 19,337 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frame 70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR STRUCTURE RT SHEAR PLATE SUPPORT HAS CORROSION AT LOWER SURFACE FR70.  REMOVED OLD SHEAR PLATE AFT CABIN RT, FOUND TO BE OUT OF LIMITS, FABRICATED NEW SHEAR PLATE.
